MAUDE Adverse Event Report: ETHICON INC. ETHILON BLK 90CM M3; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON BLK 90CM M3; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number F2431H
Medical Device Problem Codes Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Lot #? any patient consequences/ae outcome as a result of the event report? was there any medical/surgical intervention done on patient post-op to remove the broken suture from patient body? patient current condition?.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.At the ablation of the suture, the thread did not slide and that led to a breakage of the thread.A part of the thread stayed under the skin of the patient.There were no adverse patient consequences reported.Additional information has been requested.

Brand Name
ETHILON BLK 90CM M3
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8565065
Report Number2210968-2019-80826
Device Sequence Number14262116
Product Code GAR
UDI-Device Identifier10705031237711
UDI-Public10705031237711
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF2431H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/30/2019
Patient Sequence Number1